Two-dimensional Toda--Arnoldi correspondence: Holomorphic Krylov geometry and counterdiabatic transport
- URL: http://arxiv.org/abs/2608.04850v2
- Date: Thu, 13 Aug 2026 03:26:32 GMT
- Title: Two-dimensional Toda--Arnoldi correspondence: Holomorphic Krylov geometry and counterdiabatic transport
- Abstract summary: We show that a closed Toda sector survives in its diagonal and subdiagonal coefficients.<n>For a fixed finite-dimensional Hamiltonian and a cyclic state vector deformed holomorphically, the Krylov Gram determinants are $$ functions of the finite two-dimensional Toda lattice.
- Score: 0.0
- License: http://arxiv.org/licenses/nonexclusive-distrib/1.0/
- Abstract: Although Arnoldi reduction of a generally non-Hermitian Hamiltonian yields an upper Hessenberg matrix rather than the tridiagonal form of Hermitian Lanczos theory, we show that a closed Toda sector survives in its diagonal and subdiagonal coefficients. For a fixed finite-dimensional Hamiltonian and a cyclic state vector deformed holomorphically, the Krylov Gram determinants are $τ$ functions of the finite two-dimensional Toda lattice, whose Flaschka variables coincide exactly with these Arnoldi coefficients. The Toda dynamics therefore closes on this sector without determining the remaining upper Hessenberg entries. The subdiagonal part of the same sector also has a direct geometric meaning: the squared subdiagonal coefficients determine both the Fubini--Study metric and the Berry curvature of holomorphic Krylov subspaces, whereas the geometric quantities associated with subspaces lost at Arnoldi breakdown cease to be defined. Along a smooth real path in the cyclic region, the Arnoldi-frame connection further provides a Hermitian tridiagonal generator of exact isospectral transport. When added to the Arnoldi matrix, this generator cancels transitions between instantaneous eigenspaces and realizes counterdiabatic driving whenever the matrix is diagonalizable with a nondegenerate spectrum.
Related papers
- Shifted Anticoncentration for Real Gram Hafnians and Symmetric Gaussian Hafnians [2.8224889996383395]
We prove a uniform shifted anticoncentration theorem for the hafnian of a real Gaussian Gram matrix under an explicit condition on the row dimension.<n>At fixed hafnian order, a rescaled limit as the row dimension grows yields bounds for the hafnian of a real symmetric symmetric matrix with independent entries above the diagonal.
arXiv Detail & Related papers (2026-09-06T10:47:33Z) - Generalized Splines and Gaussian Processes [15.333202915986627]
We show that generalized splines take the role of linear regressors and generalized Gaussian processes on a nuclear space $S$ are the counterpart of Gaussian random vectors.<n>Our formalism involves a whitening/regularization operator $L: Sto S'$ whose continuous extension induces a native Hilbert space $Hsubset S'$ that plays a central role in our characterization.
arXiv Detail & Related papers (2026-08-28T15:34:46Z) - A Lie-Jordan Geometric Formulation of Lindblad Dynamics [35.18016233072556]
We develop a Lie-Jordan geometric formulation of finite-dimensional open quantum dynamics.<n>We identify a basis-independent universal trilinear dissipative map.<n>We also derive its Hilbert-Schmidt adjoint and illustrate the formalism for a qubit with pure dephasing and amplitude-damping channels.
arXiv Detail & Related papers (2026-07-04T23:16:57Z) - Magnetic Dipole in a Cuboidal Superconducting Trap [0.0]
We derive the exact image-dipole potential of a point dipole inside a closed cuboidal superconducting trap.<n>We prove that the image lattice satisfies the Meissner boundary condition on all six walls.<n>Every prediction is verified against finite-element solutions of the same boundary-value problem.
arXiv Detail & Related papers (2026-06-29T18:32:49Z) - A Boundary--Residue Incidence Coalgebra for Associahedral Scattering Forms [0.0]
We introduce a boundary--residue incidence coalgebra associated with the face poset of a positive geometry.<n>We apply it to associahedral scattering forms.
arXiv Detail & Related papers (2026-05-28T11:47:09Z) - Deterministic Zeroth-Order Mirror Descent via Vector Fields with A Posteriori Certification [45.85698554568285]
We develop a deterministic zeroth-order mirror descent framework by replacing gradients with a general vector field.<n>Our analysis provides an evaluation template for last-rate inequality evaluations.<n>Together, these results expose a hidden geometric linking Bregman identities, deterministic certification, and robust conic geometry in zeroth-order mirror descent.
arXiv Detail & Related papers (2026-01-31T10:05:05Z) - Topological nature of edge states for one-dimensional systems without symmetry protection [46.87902365052209]
We numerically verify and analytically prove a winding number invariant that correctly predicts the number of edge states in one-dimensional, nearest-neighbor (between unit cells)<n>Our winding number is invariant under unitary or similarity transforms.
arXiv Detail & Related papers (2024-12-13T19:44:54Z) - Three-dimensional fracton topological orders with boundary Toeplitz braiding [8.234490063684973]
We study 3D fracton topological orders formed via stacking 2D twisted (mathbbZ_N) layers along (z)-direction.<n>The effective field theory is given by the infinite-component Chern-Simons (iCS) field theory.
arXiv Detail & Related papers (2024-06-04T16:49:40Z) - Butson Hadamard matrices, bent sequences, and spherical codes [15.98720468046758]
We explore a notion of bent sequence attached to the data consisting of an Hadamard matrix of order $n$ defined over the complex $qth$ roots of unity.
In particular we construct self-dual bent sequences for various $qle 60$ and lengths $nle 21.$ construction methods comprise the resolution of systems by Groebner bases and eigenspace computations.
arXiv Detail & Related papers (2023-11-01T08:03:11Z) - Hyperbolic non-Abelian semimetal [0.0]
We extend the notion of topologically protected semi-metallic band crossings to hyperbolic lattices in a negatively curved plane.
Because of their distinct translation group structure, such lattices are associated with a high-dimensional reciprocal space.
We illuminate a nodal manifold of codimension five in the reciprocal space.
arXiv Detail & Related papers (2023-07-19T10:14:57Z) - Stochastic optimization on matrices and a graphon McKean-Vlasov limit [26.293546546232733]
We consider gradient descents on the space of large symmetric matrices of suitable functions that are invariant under permuting the rows and columns using the same permutation.<n>We establish deterministic limits of these random curves as the dimensions of the matrices go to infinity while the entries remain bounded.<n>Under a small noise'' assumption the limit is shown to be the gradient flow of functions on graphons whose existence was established in Oh, Somani, Pal, and Tripathi, texitJ Theor Probab 37, 1469--1522 (2024)
arXiv Detail & Related papers (2022-10-02T04:54:49Z) - Invariant subspaces and explicit Bethe vectors in the integrable open
spin $1/2$ $\XYZ$ chain [2.69127499926164]
We derive a criterion under which splitting of eigenstates of an open $XYZ$ Hamiltonian occurs.
The splitting is governed by an integer number, which has the geometrical meaning of the maximal number of kinks in the basis states.
We also describe an elliptic analogue of the spin-helix state, appearing in both the periodic and the open $XYZ$ model.
arXiv Detail & Related papers (2022-04-12T11:58:58Z)
This list is automatically generated from the titles and abstracts of the papers in this site.
This site does not guarantee the quality of this site (including all information) and is not responsible for any consequences.